# SDR DALA2023041102840

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,015 hours, 29,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 L-1 DOOR ARMED CONDITION INDICATOR (KNUCKE KNOCKER) DOES NOT EXTEND WHEN ARMED. CORRECTIVE ACTION: EXERCISED ARM/DISARM LEVER AND KNUCKE KNOCKER OPERATES NORMAL. REF AMM 25-66. (2708342)
